# SDR ASAA0852784

- Difficulty date: March 28, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 2,687 hours, 792 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989083
- Condition: Faulty
- Location: A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT "PACK" LIGHT ILLUMINATED WITH RECALL PUSHED DURING LANDING CHECKLIST, RAN CHECKLIST ON TAXI IN PACK RESET.  PERFORMED FIM 21 62 TASK 801 NR 2 LOGGED "THIS PACK TCV".  REPLACED RT PACK TEMP CONTL VLV.  PERFORMED LEAK CHECK, NO LEAKS NOTED.  PERFORMED OP CHECK, CHECKED GOOD.  PERFORMED BITE CHECK, NO FAULTS NOTED.
